Authors: Doder, Dragan
Ognjanović, Zoran 
Title: Probabilistic Logics with Independence and Confirmation
Journal: Studia Logica
Volume: 105
Issue: 5
First page: 943
Last page: 969
Issue Date: 1-Oct-2017
Rank: M22
ISSN: 0039-3215
DOI: 10.1007/s11225-017-9718-z
Abstract: 
The main goal of this work is to present the proof-theoretical and model-theoretical approaches to probabilistic logics which allow reasoning about independence and probabilistic support. We extend the existing formalisms [14] to obtain several variants of probabilistic logics by adding the operators for independence and confirmation to the syntax. We axiomatize these logics, provide corresponding semantics, prove that the axiomatizations are sound and strongly complete, and discuss decidability issues.
Keywords: Axiomatization | Completeness theorem | Decidability | Independence | Probabilistic support
Publisher: Springer Link
Project: Representations of logical structures and formal languages and their application in computing 
Development of new information and communication technologies, based on advanced mathematical methods, with applications in medicine, telecommunications, power systems, protection of national heritage and education 
National Research Fund (FNR) of Luxembourg, project PRIMAT

Show full item record

SCOPUSTM   
Citations

14
checked on Jul 13, 2024

Page view(s)

43
checked on May 10, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.